# SDR MWEA070290

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 58,253 hours, 48,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1001191
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON REAR OVERHEAD PANEL WOULD NOT ILLUMINATE WITH SWITCH ON.  REPLACED BATTERY PACK.
